By Topic

Variational finite element solution of electromagnetic wave propagation in a one‐dimensional inhomogeneous anisotropic medium

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Shyh-Kang Jeng ; Department of Electrical Engineering, National Taiwan University, Taipei, Taiwan, Republic of China ; Chun Hsiung Chen

Your organization might have access to this article on the publisher's site. To check, click on this link: 

The variational finite element method is applied to tackle the electromagnetic wave propagation problem in the presence of anisotropy and one‐dimensional inhomogeneity. The problem is first formulated to a variational equation through a new approach based on the induction theorem, reactions, and reciprocity. The obtained variational equation is then solved via the finite element method. Numerical results for the problem of wave normally incident upon a stratified magnetoplasma are also included.

Published in:

Journal of Applied Physics  (Volume:55 ,  Issue: 3 )